# SDR DHL97742001

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: AE7271166112
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

SMOKE (CARGO) DETECTOR ILLUMINATED AT FL 310 AND EXTINGUISHED AT 4000 FEET.  ALL A-CONTAINERS OFF LOADED AND FREIGHT BROKEN DOWN AND INSPECTED BY GROUND PERSONNEL AND 2 MEMBERS OF STL FIRE DEPT-NO PROBLEMS FOUND AT THIS TIME.  SMOKE DETECTOR PORTS FOUND TO BE CLEAN AND SYSTEM SELF-TEST GOOD AT THIS TIME PER B727 M/M 26-17-02.
